Osaka Journal of Mathematics

On the asymptotic behavior of the solutions of the Schrödinger equation $(-\Delta +Q(y)-k\sp2)V=F$

Yoshimi Saitō

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 14, Number 1 (1977), 11-35.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200770205

Mathematical Reviews number (MathSciNet)
MR0442509

Zentralblatt MATH identifier
0356.35019

Subjects
Primary: 35P20: Asymptotic distribution of eigenvalues and eigenfunctions
Secondary: 35B40: Asymptotic behavior of solutions

Citation

Saitō, Yoshimi. On the asymptotic behavior of the solutions of the Schrödinger equation $(-\Delta +Q(y)-k\sp2)V=F$. Osaka J. Math. 14 (1977), no. 1, 11--35. https://projecteuclid.org/euclid.ojm/1200770205


Export citation